Faculty of Mathematical Sciences

Department of Pure Mathematics

Nasser Golestani

First NameNasser
Last/Family/SurnameGolestani
Teacher GradeAssistant Professor
Permanent Phone(not set)
Email Addressn.golestani@modares.ac.ir
The category of Bratteli diagrams (with M. Amini and G. A. Elliott), Canad. J. Math., vol. 67, no. 5, 990–1023, 2015
On classifications of transformation semigroups: indicator sequences and indicator topological spaces (with F. Ayatollah Zadeh Shirazi), Filomat, vol. 26, no. 2, 107–123, 2012
Functional Alexandroff spaces (with F. Ayatollah Zadeh Shirazi), Hacet. J. Math. Stat., vol. 40, no. 4, 515–522, 2011
Discretization of topological spaces (with M. Amini), to appear in Quart. J. Math., 19 pages
The category of ordered Bratteli diagrams (with M. Amini and G. A. Elliott), submitted to Pacific J. Math, 31 pages, arXiv:1509.07246
Generalized quasi-Baer ∗-rings (with M. Ahmadi and A. Moussavi), submitted to J. Algebra, 34 pages
Store Configuration page loaded here
Store Configuration page loaded here
Store Configuration page loaded here
Store Configuration page loaded here